Differential and Integral Equations

Upper bounds for Liapunov functionals, integral Lipschitz condition and asymptotic stability

Ting Xiu Wang

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 441-452.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330438

Mathematical Reviews number (MathSciNet)
MR1255898

Subjects
Primary: 34K20: Stability theory

Citation

Wang, Ting Xiu. Upper bounds for Liapunov functionals, integral Lipschitz condition and asymptotic stability. Differential Integral Equations 7 (1994), no. 2, 441--452. https://projecteuclid.org/euclid.die/1369330438


Export citation